# SDR DALA2024102110279

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N367DN
- Make and model: Airbus A321-211
- Aircraft serial: 8713
- Aircraft time: 17,688 hours, 7,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3067, CORROSION LOWER SILL AT FRAME 68 AND STRINGER 23 LEFT AT AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON LOWER SILL AREA AT FRAME 68 AND STRINGER 23 LEFT AT AFT GALLEY AREA AS PER A321 SRM 53-41-14-300-001. FIGURE 001 SHEET 3. REPAIR PRINCIPLE 5. DETAIL H. MEASURES OF CORROSION IS: L=0.554 INCH, W=0.486 INCH, D=0.051 INCH. (LP 0618940)
